13 Feb 2013
Yes, you can take cyclobenzaprine and Tylenol (acetaminophen) together. There are no known interactions between these medicines, however this doesn't necessarily mean that no interaction exist... so if you do feel anything unusual please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... past month he has suffered a great deal of pain, nothing seems to be helping him. He's been given cyclobenzaprine, Tylenol 3, Tramacet, ...
1 answer • 31 Jan 2010
I thought that i read that cyclobenzaprine will not relieve pain or work anymore after a two week period.
1 answer • 28 Aug 2010
i have a red tylenol here that has tylenol and eztab printed on it but the pill identifier dosent have it its it regular tylenol?
3 answers • 26 Sep 2010
may I take apap/codeine with cyclobenzaprine.
1 answer • 29 Dec 2010
I generally have 1-2 migraines per week. I have been taking Cyclobenzaprine for a month for neck pain. (pulled muscle?) I have noticed since being on ...
2 answers • 9 Dec 2011